# SDR ASAA0410113

- Difficulty date: March 6, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie
- Part number: 65465601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING MAINTENANCE, FOUND AFT PIT STRINGER TIE CORRODED AT STATION 947 AND STRINGER 18R.  REPAIR IAW SRM.  (M)
